# SDR FDEA202111072791

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT FORMER CRACKED AT STATION XOS   584. RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT CRACKED FORMER AT STATION XOS   584 REMOVED AND REPLACED AS PER SRM 51-31-01-OG . FORMER FABRICATED AS PER   DOUGLAS DRAWING ARB2931 REV H. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
